MathSciNet Relay Station
MathSciNet bibliographic data
MR2506765 60G57 (28A78 83C45)
Benjamini, Itai; Schramm, Oded KPZ in one dimensional random geometry of multiplicative cascades. Comm. Math. Phys. 289 (2009), no. 2, 653–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement